# SDR CA040915003

- Difficulty date: September 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,857 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 9754421421
- Condition: Failed
- Location: Aoa Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) VANE/WING HEATING SECTION HAD FAILED, AOA VANE ASSEMBLY REPLACED WITH NEW
